# SDR COMA0870011

- Difficulty date: March 27, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 11,788 hours, 8,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Printed Ckt Board
- Part number: E520005705A
- Part serial: E0153
- Condition: Faulty
- Location: E&E Bay
- Part time: 3,648 hours, 2,492 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5499 - EMERGENCY LIGHTS CYCLED ON AND OFF IN ARMED POSITION DURING TAXI.  FOUND RELAY K135 MOUNTED ON PCB FAILING.  REMOVED AND REPLACED PRINTED CIRCUIT BOARD ASSEMBLY.
